# SDR HEEA954472

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Transmission
- Part number: 350A37000402
- Condition: Leaks Grease
- Location: Swashplate
- Part time: 921 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SWASHPLATE SLINGING GREASE AND BOOT IS STRETCHED.
